LAST CHANCE to get 20% OFF ALL luxury fragrances. 14 – 17 December 2018 only, in-store and online!
5.0 1 review
173879

Compral

Headache Powders 24 Powders

Compral Headache Powders 24 Pack are made with paracetamol and effectively combats mild pain and fever to bring you much needed relief. Made with no sugar.

Quantity
Add to favourites
Clicks - click & collect
click & collect

Collect your order in-store R15 or FREE for orders over R150

Clicks - Standard delivery
Standard delivery

Door-to-door courier countrywide R50 or FREE for orders over R450


Description:
Compral Pain Powders

Detailed Description:
Pain.Headache.Colds & flu.Dental pain.Fever.Joint pain.Muscle pain.Period pain.Each 845 mg sachet of powder contains: Aspirin - 453.6mg.Paracetamol - 324.0mg.Caffeine - 64.8mgSugar free.Adcock Ingram Limited.www.adcock.com.www.painrelief.co.za.Customer care: 0860 ADCOCK/232625.Scheduling status:S0 pack sizes of 38 or smaller.S1 pack sizes larger than 38.Proprietary name: Compral® pain powders.(And dosage from) powder.Excipient: colloidal anhydrous silica.Pharmacological classification:A 2.8 analgesic combinations.Pharmacological action:Compral pain powders has analgesic antipyretic and anti-inflammatory properties.Indications:For the symptomatic relief of mild to moderate pain such as headaches, dysmenorrhoea (painful menstrual period), pain in muscles and joints dental pain, colds or flu and fever.Identification: a fine, white, crystalline powder with a slight acidic odour and very bitter taste.Presentation: 845mg of powder packed in polypaper sachets in packs of 2, 10, 24, 38, 48 and in single doses.www.adcock.com.

Pack size:
1 Pack

Quantity in pack:
24

Marketing description:
Targeted pain relief.Compral®.Pain powders.For pain, fever & inflammation.24 powders.Contains paracetamol. Read package insert.Adcock Ingram.

Brand:
Compral

Package type:
Box

See more See less

Usage instructions:
Dosage and directions for use: adults: one sachet of powder to be taken after a meal with water. May be repeated every four hours, if necessary, do not exceed six powders per day. Not recommended for children under the age of 12 years.Dosage and directions for use:Not recommended for children under the age of 12 years.Adults: One powder to be taken after a meal with water. May be repeated every four hours of necessary. Do not exceed six powders per day.

See more See less

Information not available.

See more See less

Reviews

5.0 from 1 reviews Write a review
100 % Happy 5.0
Anonymous reviewer , 30 Apr 2017
default-profile-pic.jpg

Have suffered chronic back waist pain for ages. Even tried serious prescription drugs. But till recently I tried compral....what a wonderful discovery. I am like a new born baby , I am pain free. Very happy with the results

Related popular products

Cardiocare 100mg 30 Tablets
Disprin
Cardiocare 100mg 30 Tablets
R 5149
Extra Strength 500mg 16 Tablets
Disprin
Extra Strength 500mg 16 Tablets
R 2895
Headache Powders 12 Powders
Grand-Pa
Headache Powders 12 Powders
R 2595
5.0
Paracetamol 500mg 20 Capsules
Panado
Paracetamol 500mg 20 Capsules
R 3295
5.0
Paracetamol 500mg 24 Tablets
Panado
Paracetamol 500mg 24 Tablets
R1799
5.0
SAVE 20% on selected Panado products